# SDR LR7A0010

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 3842812
- Condition: Cracked
- Location: Bs 579.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND CWS 20.5 CENTER WING RT RIB CRACKED AT FS 579.5 BRACE.  REPLACED IAW LAC MEA 382-57-00-017, SRM SMP 583-51-60 & 51-70.
